# SDR DLM88041143

- Difficulty date: December 27, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 40,306 hours, 31,725 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE A/C DID NOT PRESSURIZE AND CREW HAD A FLOW LIGHT.  PERFORMED VISUAL INSPECTION OF THE A/C NO DEFECTS NOTED.  CHECK OPERATION OF THE OUTFLOW VLV, OPS NORM.  PERFORMED BITE OF THE AUTO PRESS CONTROLLER CHECK GOOD.  PRESSURIZED A/C FROM APU AND ENGINE PNEUMATICS. ELECTED TO INOP THE A/C, AUTO SHUT-DOWN SYSTEM AS A PRECAUTION.
